BibTeX record journals/amai/AbiteboulV91

download as .bib file

@article{DBLP:journals/amai/AbiteboulV91,
  author    = {Serge Abiteboul and
               Victor Vianu},
  title     = {Non-Determinism in Logic-Based Languages},
  journal   = {Ann. Math. Artif. Intell.},
  volume    = {3},
  number    = {2-4},
  pages     = {151--186},
  year      = {1991},
  url       = {https://doi.org/10.1007/BF01530924},
  doi       = {10.1007/BF01530924},
  timestamp = {Sun, 28 May 2017 13:20:59 +0200},
  biburl    = {https://dblp.org/rec/journals/amai/AbiteboulV91.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics